# SDR DALA2018030101310

- Difficulty date: February 28, 2018
- Submitted: March 2, 2018
- Operation: Air carrier
- Aircraft: N916DL
- Make and model: Doug MD-88
- Aircraft serial: 49591
- Aircraft time: 78,706 hours, 60,046 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON PDC FORUM ROW 1-12 EMERGENCY PATH LIGHTS INOP. R&R BATTERY AND BATTERY CHARGER PER AMM 33-53. OPS NML. OK  FOR SVC.
